# SDR CALA0700641

- Difficulty date: November 1, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 23,521 hours, 8,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 344, BL 0 TO LBL 13.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01504.
